MathSciNet Relay Station
MathSciNet bibliographic data
MR857678 30C60 (32G15 58F08)
Douady, Adrien; Earle, Clifford J. Conformally natural extension of homeomorphisms of the circle. Acta Math. 157 (1986), no. 1-2, 23–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement